Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Loss of sensation during intercourse, burning sensation towards tip of penis, drop in sex drive. Suggestions?

Hi! I am a 34 year old male and I experience loss of sensation during intercourse, mainly during ejaculation. Also tingling/slight burning sensation towards the tip of the penis, this feeling is present most of the time. There is no burning sensation or pain whilst urinating. I have been with my partner for 2 years and neither has ever had any STIs. Also I have noticed a drop in my sex drive.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have loss of sensation during ejaculation and loss of sex drive too.

Mostly this is due to anxiety and mind related.

Please consult qualified Specialist in sexual medicine or Psychiatrist for evaluation and further treatment.

Do not worry this can be cured by psychological counselling and medicines.

Dr.Patil.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor